Jump to content
CrazyBoards.org

Recommended Posts

OMG. I went from Geodon 160mg to 120mg without any problems, 2 months ago, when my pdoc lowered it due to the cost. Now I am stepping down from 120mg to 80mg, at which point my medical aid will cover the cost fully.

 

But I am having horrible withdrawal symptoms, especially bad insomnia and to a lesser degree an exacerbation of anxiety. How long will it last? Geodon is supposed to have a short half-life, but it's been 3 days now. Please tell me this will ease off?

 

Has anyone else experienced this?

Link to comment
Share on other sites

I a sorry you are having probems with the withdrawl.

 

I am fortunate, I went from 160mg to zero overnight and had no problems at all.

 

:Likewise I was able to go from 2mg Clonopine to zero without any problems.

 

 

It is so odd that everyone is so different,.

Link to comment
Share on other sites

Are you cross tapering on to something else?

 

No, just reducing. She says the high dose Lamictin is the mainstay of my cocktail. I just can't believe that 160 to 120 was easy and now this is giving me such problems. I took a whole sleeping tablet last night and now I'm awake after 4 hours., so even my prn sleeping tablet isn't handling this. :(

 

I will persevere. The money issue is a problem, quite besides the fact that I don't like taking Geodon.

Link to comment
Share on other sites

I'm sorry it's so hard for you. I didn't have any problems going from 120mg to 80mg and from there to 60mg for a short time. I'm in need of a med tweak though, so I'm not looking forward to withdrawal, if any, coming up. If I'm lucky it won't be too bad, especially since Geodon doesn't seem as effective as it once was.

Link to comment
Share on other sites

I had to go from 240mg of Geodon to 160mg, and I had problems sleeping.  I don't think it was withdrawal per se, I thinki it was because the Geodon helped me sleep, and without the extra 80mg, it was no longer as potent a sleeping  pill.

 

My pdoc added Seroquel to the mix at night, and that helped me sleep.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...